# SDR DALA1403439219

- Difficulty date: July 9, 2010
- Submitted: October 13, 2014
- Operation: Air carrier
- Aircraft: N919DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53576
- Aircraft time: 22,474 hours, 8,767 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Unknown
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRAKE SYSTEM REPAIRED IAW EA 02-476765-03, ME01.
